Vommiting baby - since dtap vaccine - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 06-12-2012, 05:36 PM - Thread Starter
 
SarahV's Avatar
 
Join Date: Apr 2012
Location: Geelong, Australia
Posts: 6
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi

I have a 5 month old boy. He is becoming very vommity. He seems to vomit at any time throughout the day. This can be an hour after food. After playing. When I pick him up. 4 weeks ago he had his first dose of DTAP vaccine infrarix. I held off initially vaccinating him as he was diagnosed with mitral valve regurgitation and had open heart surgery at 10 weeks of age to repair the valve. Fortunately this was successfull. And I felt he would have far too many other medications with the surgery that I did not want to assault his system any more than necessary. He was not vaccinated at birth. And only had the vit k orally as he was born with vontuse cap.
I feel as though the vomitting has gotten worse since the vaccination. I was not going to vaccinate him however felt so much pressure from gp Peadiatrician and cardiologist due to his heart condition that I agreed more because of the whopping cough.
Do you think there is a link to increased at times projectile vomitting and the vaccination? Is this a known side effect. I can only see this being something that can occur up to 3 days after.
I have started him on solids around this time aswell. About 30ml of solid food now 3 times a day. He is still breast fed. He feeds generally every 2-3 hours. And about 4 hourly at night. I wondered if I was over feeding him however not all the time does he eat it all and the vomitting doesn't generally occur straight away.
I am booked into my gp next week. However she is so pro vaccine that I don't think I will get Sn honest opinion.
Do you have any advice? He does not seem upset when he vomits. And is generally a happy baby.
Thanks in advance.

Sarah v
SarahV is offline  
#2 of 2 Old 06-12-2012, 08:26 PM
 
DrBobSears's Avatar
 
Join Date: Apr 2011
Posts: 321
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Yes, a vaccine could possibly do this. I don't think anyone really knows what to expect with this, though. I don't know how long it may last. If this is really worse since the vaccine, then i probably wouldn't get the next dose unless it's really short term, like a week or two. Also, I'm not a fan of Infanrix brand because of its high aluminum.

DrBobSears is offline  
Reply

Tags
Bob

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off